Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What should be done to control excess hair loss ?

Give solutions to stop hair loss problems.
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello, welcome to HCM. Hairloss can occur due to several reasons. It includes local issues related to scalp or deficiency of androgens in body or poor diet. it is imperative to find out the real cause first. Hair loss loss and greying can be reduced by having good healthy balanced protein rich diet to certain limits. There are several medications like minoxidil available in market for reducing hairfall but they are active only till the time they are used and loss of hair re appears as soon as you stop applying it. Now a days several laser therapies are also available for regrowth or transplanting hairs. So to find out the method which suits you best you need to provide more information about your problem. Wish you good health.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor